# SDR ASAA2016021615805

- Difficulty date: February 16, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION WEB AT BS 767-787, RT SIDE CORRODED TOP AND BOTTOM.  ACFT GROUNDED.   REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL MATERIAL .050 IAW SRM  53-60-15 MATERIAL REMOVED .023,  REMAINING .027 OUT OF LIMITS IAW SRM 53-60-15, UT GAGE NR T8225S.  R & R TRANSITION WEB IAW DWG 3146A0081, REV A AND SRM 51-10-02, P9.  REMOVED DOT AND OR STREAMER.
